# SDR MASA2009081000257

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 11,421 hours, 8,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH  FLT 2699 MDT - CLT  EMERGENCY FLOOD LIGHT ROW 20 INOP.  MAINTENANCE RELAMPED FLOOD LIGHT OPS CK GOOD.
